Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1386242, 8 pages
http://dx.doi.org/10.1155/2016/1386242
Research Article

Simple Motion Pursuit and Evasion Differential Games with Many Pursuers on Manifolds with Euclidean Metric

1Institute of Mathematics, National University of Uzbekistan, 100125 Tashkent, Uzbekistan
2Department of Mathematics & Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Malaysia
3Department of Law and Economics, Mediterranea University of Reggio Calabria, 89127 Reggio Calabria, Italy
4ICRIOS-Bocconi University, 20123 Milan, Italy

Received 17 May 2016; Accepted 4 July 2016

Academic Editor: Filippo Cacace

Copyright © 2016 Atamurat Kuchkarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Atamurat Kuchkarov, Gafurjan Ibragimov, and Massimiliano Ferrara, “Simple Motion Pursuit and Evasion Differential Games with Many Pursuers on Manifolds with Euclidean Metric,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 1386242, 8 pages, 2016. https://doi.org/10.1155/2016/1386242.